# SDR 2012FA0000754

- Difficulty date: September 7, 2012
- Submitted: November 9, 2012
- Operation: General aviation
- Aircraft: N850ZM
- Make and model: Socata TBM 700
- Aircraft serial: 556
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: T700A3230053000
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED UNUSUAL SOUND DURING LOWERING THE LANDING GEAR.  WHEN PILOT FLARED FOR LANDING,  ON TOUCHDOWN THE RT WING CONTACTED THE GROUND.  THE RT MLG ACTUATOR ROD END SEPARATING FROM THE ACTUATOR BALL JOINT CAUSING THE LANDING GEAR TO COLLAPSE.   REPLACED ROD END ASSY FOR AFFECTED ACTUATOR SN.
